# SDR SWAA2015030237007

- Difficulty date: February 19, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 27,372 hours, 12,967 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 147A5620
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED BETWEEN BS 1016 TO 1024, LBL 2.  R & R SHEAR TIE IAW DWG & SRM.
